You are here:

Urology/Problems with erections after using Cialis

Advertisement


john wrote at 2010-05-05 01:12:02
NEW YORK TIMES - SUNDAY EDITION



According to a new study published in the United States and Britain, long term use of the drug Viagra eventually DESTROYS a male's sex drive. In explanation, the researchers and doctors who have been monitoring the long term effects of Viagra have noted how it basically provides a "temporary boost" to a male's sex drive, but at the same time "corrodes a male's natural sex drive until the drug stops working" on the male user.



It basically works like a light methaphetamine. Methaphetamines are illegal in the United States (and many other countries, but their addictive ability is mostly due to the fact that they are a powerful aphrodisiac. But longterm use of methaphetamines eventually causes a male's sex drive to be destroyed completely.



Methaphetamines cause a male to lose his sex drive in 6 to 7 months of regular usage. The #1 reason to use "meth" is its sexual boosting properties, despite awareness that it eventually destroys sexual appetite. A U.S. National Institute on Drug Abuse survey in 2002 found 12.4 million Americans at least 12 years old had tried meth at least once.



Viagra destroys a male's sex drive in approximately 2 to 3 years of regular usage.



Once the 2 drugs have destroyed a male's sex drive, they can't have sex at all.



Also, doctors noted that the penises of approximately 60% of test patients shrunk during the 3 years that they used viagra. One more reason to stop using.



Long term users of viagra in the United States are currently organizing a class action suit against the companies that produce viagra, claiming the drug was not properly tested before making it publicly available.


Mintale wrote at 2012-11-18 21:59:53
Without clear erection problem, should not take any of those ED medicines. Fortunately I discontinued Cialis after only three 20mg tablets as I found out weak erection without Cialis. Despite with no erection problem, I took cialis to satisfy my ugly old wife to whom I had no appetite. With other young girls I could had full sex three times a day. After just a three doses of Cialis, Now I am having difficult ejaculation and no full erection for Natural Sex, but still can fight once in two days (much lower than my standard performance).  I completely stop taking any drugs. For the lower unsatisfy sex performance in Nature, The culprit is CIALIS, no doubt for it. Stop Cialis, Stop Viagra, Go for Natural Herbs and Natural Ingrediants.  


Urology

All Answers


Answers by Expert:


Ask Experts

Volunteer


Arthur Goldstein, M.D.

Expertise

Problems or questions related to the field of urology; ie urinary stone disease, urinary cancers (kidney, bladder, prostate, testis, etc.), urinary infections, etc. I no longer answer questions related to erection problems or male sexual dysfunction.

Experience

I am retired from the active practice of urology. My 34 years was totally in the clinical field and involved the entire gamut of genitourinary problems, with special interest in endourology.

Organizations
American Medical Association, American Urological Association, American College of Surgeons

Education/Credentials
College degree - BS Medical degree - MD Master of Science - MS

©2016 About.com. All rights reserved.